# SDR USAA2012020600018

- Difficulty date: January 27, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 42,719 hours, 15,889 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON TRACK RAIL DUMMY BETWEEN FR12 TO FR16, Y503.2.  REPLACED TRACK RAIL DUMMY BETWEEN FR12 TO FR16, Y503.2 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53112825.
